# SDR SWAA2023121524172

- Difficulty date: November 22, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN WEB UNDER DOOR THRESHOLD CORRODED.<[01] FOUND CORROSION DAMAGE OUT OF LIMITS PER SRM 53-60-15-1A-1.REMOVED WEB PER SRM 51-40-02;[02] LOCATED AND DRILLED HOLES FOR NEW WEB PER SRM 51-40-05.  LOCATED AND DRILLED HOLES FOR NEW WEB PER SRM 51-40-05;[04] COUNTERSANK HOLES PER SRM 51-40-08 AND INSTALLED NUTPLATES PER SRM 51-40-02;[05] VERIFIED CORRECTIVE ACTION #4;[06] OK TO INSTALL WEB;[07] CA#6 OK TO INSTALL;[08] INSTALLED REPLACEMENT THRESHOLD WEB I.A.W SRM 51-40-02.;[09] C/W INSPECTION
